# SDR UPS97222475

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498145
- Condition: Cracked
- Location: Bs 743
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, STRINGER 9 RT CRACKED AT BS 743.  REMOVED CRACKED STRINGER SECTION, FABRICATED NEW STRINGER SECTION AND INSTALLED IAW SRM 51-30-2, 53-10-2.
